# SDR USAA980608

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 295-360
- Part time: 37,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY 20 INCH CORROSION AREA AND A .25 INCH CRACK STATION 295 TO STATION 360 RBL 60 INNER CHORD ANGLE.  CORROSION TASK NR C53-107-02.  INSTALLED PART PER SRM 51-10-02.  (M)
